MAUDE Adverse Event Report: MEDCOMP REPAIR KIT

MEDCOMP REPAIR KIT
Model Number RPK-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation.The complaint information was forwarded to the engineering department for evaluation.The luer connector conforms to the current en/iso standards.Information provided stated the repair luer was used with a bard hemosplit catheter.The ifu states the device "repairs medcomp® catheters: split cath®, hemo-flow®, hemo-flow® xf, titan hd.Do not use to repair catheters other than those specified above." the repair luer was used off label.First complaint of this nature.
 
Event or Problem Description
Subsequent to utilization of the catheter luer lock dual lumen dialysis catheter repair kit, the catheter was connected to the extra corporeal circuit and dialysis treatment was initiated.At this time, foam was noticed in the blood circuit originating at the hub.Multiple attempts to tighten the connection were unsuccessful.The catheter needed to be replace.

Brand Name
REPAIR KIT
Common Device Name
REPAIR KIT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6725877
Report Number2518902-2017-00038
Device Sequence Number13643745
Product Code NFK
UDI-Device Identifier00884908039856
UDI-Public884908039856
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRPK-01
Device Catalogue NumberRPK-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;